Medication For Food Allergies.?

Illustration of Medication For Food Allergies.?
Illustration: Medication For Food Allergies.? images-na.ssl-images-amazon.com

my name is rizki .. i have a food allergy. But why do you have a scy heart, swollen feet, red body, swollen lips? red face is that reasonable or bgaimn? And what medicine is suitable for the disease?

1 Answer:

Hello Reski, thank you for asking at HealthReplies.com.


An allergic reaction is a reaction that occurs in the body as a response to the body's burden to a substance (allergen) that is considered foreign to the body. This reaction can occur if the allergen enters the body directly (for example, swallowed, injected, inhaled) or when in direct contact with the skin of the body.


This reaction can cause various symptoms, with the most common symptoms being:

Rum on the skin
Itching / hives on the skin
Sneezing
Hard to breathe
Swelling in the affected body part with alegens such as on the lips, tongue, face, eyes and others
Red and watery eyes
Nausea accompanied by vomiting
Stomach ache
Diarrhea

Seeing the symptoms that commonly appear in allergic reactions and seeing your complaints sata, it can be said that your complaints can indeed be caused by allergic reactions, in this case the food you may consume as you mentioned.


Because some allergic reactions can be very life-threatening, it is highly recommended that you immediately consult a doctor or the hospital emergency room (especially if complaints are accompanied by shortness of breath or loss of consciousness) to get treatment as soon as possible.


It is not advisable to buy / consume drugs on your own because this can aggravate complaints if it turns out you have an allergy to the drug you are taking. It is also recommended to avoid consuming foods that cause allergic reactions so that these reactions do not occur again in the future.


I hope this helps.

: by

Related Question

(1 year ago)

...

Skin Peeling And Red Post Chemical Peeling?

Skin Peeling And Red Post Chemical Peeling?

(1 year ago)

Alodokter, will the post-chemical peeling of facial skin color be flat again? Because there is peeling skin that becomes red...

Can You Smoke Electrically After Recovering From Tuberculosis?

Can You Smoke Electrically After Recovering From Tuberculosis?

(1 year ago)

In the afternoon, I want to ask. can you smoke electrically after recovering from tuberculosis? because I know if you smoke tobacco, you can get TB again, yes, but I don’t kn...

Leave a Reply

Your email address will not be published. Required fields are marked *